brain-icon
Headache-pain
Suffering from headache from two days, took saridon tablet then i got relief but again next day in the morning it started
2265 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I can understand your problems you may have iron and vitamin deficiency, migraine and neurological symptoms need some personal routine and medical history to diagnosis for better guidance and treatment follow up on practo chat for further consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.